U.S. doctors online nowAsk doctors free
Lehigh Acres, FL
A 27-year-old male asked:

Is it true too much magnesium supplements along with a beta blocker can cause you to feel dizzy?reasoning behind this?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Beta blockers: Beta blockers can cause dizziness(usually lightheadedness) by either lowering the blood pressure too much or by slowing the heart rate too much. Excessive amounts of magnesium supplements can cause diarrhea which,if profuse, can cause weakness. Follow the directions or check with your physician or pharmacist for advice about dosage. In any event you should notify your Physician about your symptoms
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 21, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.